# SDR CALA9601888

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN OUTBOARD RADIUS OF RT WING TRAILING EDGE REAR SPAR WEB AT STA XCW 58.  THE AREA WAS REPAIRED IAW DOUGLAS DRAWING 593528.
